MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.28 ML, PRESSURE INFUSION (350PSIG) SMALLBORE EXT SET W/NEUTRON; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.28 ML, PRESSURE INFUSION (350PSIG) SMALLBORE EXT SET W/NEUTRON; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number NC101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a 7" (18 cm) pressure infusion (350psig) smallbore ext set with neutron, purple clamp, rotating luer it was reported that had recent issues with the extension set with neutron valves that they use with the picc lines.The extension sets are reported to have been leaking and the one in the reporter office has blood backed up into the extension set.The event occurred during tpn or intralipid therapy on patients.There was patient involvement with no patient harm.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.No product samples, pictures, or videos were received for investigation.Without the return of the sample used, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The dhr lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.Plot d4 - lot # (h4 - device mfr date and d4 - expiration date) d4 - primary udi number: 14065085 - 06/29/2024 and 06/01/2029 - (b)(4).

Brand Name
7" (18 CM) APPX 0.28 ML, PRESSURE INFUSION (350PSIG) SMALLBORE EXT SET W/NEUTRON
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25719258
Report Number9617594-2026-00774
Device Sequence Number10644719
Product Code FPA
UDI-Device Identifier00887709036246
UDI-Public(01)00887709036246
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNC101
Device Lot NumberPLOT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRALIPID 1.4 FRENCH, UNF, MFR.
Patient SexUnknown